Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having lichen amyloidosis. Not cured by homepathy and ayurvedic. Is there any effective solution for this disease?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
I am diagnosed with Lichen Amyloidosis for last 20 years.. I have it on legs and arms.. I tried many medications including homepathy and ayurvedic , but nothing went well.. I am taking Acrotac 25 mg ( Acitretin Capsules) presently... Using this medication, those lesions/tissues are coming out... but not completely... Is there any effective solution for this disease?
Posted Mon, 30 Jul 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 2 hours later
Thanks for your query to XXXXXXX
Lichen amylodosis on arms and legs can be treated with fractional laser without any side effect.
Hope you are under a treatment of a qualified dermatologist because acrotac 25 is not prescribed in your age group as during and after as amny as 3 years of taking this medicine, one should not plan a family as it can lead to teratogenicity in the foetus. Please read the package insert carefully before continuing.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor